PDA

View Full Version : Rituxan infusion



Cleta
01-27-2013, 04:17 PM
I took a Rituxan infusion on Monday, my first, I have been feeling bad and running a fever that got up to 104, had chills like I have never had. Called my RA doctor and he said it had nothing to do with the infusion.Thursday I started having soreness in my right shoulder and it moved down my right side. I am still running a temp of around 100-100.4 been using ibuprofen. Any one else have these problems? Thanks, Clleta

jmail
01-29-2013, 01:44 AM
I don't do Rituxan, but I did want to say "Hi! Cleta, and welcome to the WHL forum.

steve.b
01-29-2013, 02:42 AM
i to do not use it, but also wanted to say hi

hi

Roger
01-29-2013, 04:27 PM
Message is to Cleta! I did the Rituxan about 1 1/2 years ago! Within 2 weeks of the final, my symptoms came back 10 times worse, and are still with me today! I too have had the fevers you talk about! It is usually the first thing I get just as a doozy of a flare is coming on! One thing to watch! You mentioned your ribs! And last May, I had what felt like knives in the ribs! Started on the right side about 3 ribs up, and over the next 5 days it moved through the middle back to the left side where I still get a knife every now and then! My trigger turned out to be UV rays from the sun! But the main point is that Lupus can go for the lining around the lungs and heart, which is what happened to me! You develop a pluresy(sp) between the lungs and the ribs! It is important to let your MD know if it happens! Was hospitalized 3 times for it last year! They now want to try another Rituxan treatment! I am not too sure it is worth it! I have Cold Agglutinin Disease as well, and only got a 9 monthe remission in that! Does not seem worth it for the 1 or 2 weeks of pain free after the treatments! Main point: Tell your MD what is happening! Fevers over 100 are nothing to play with! Good Luck! Roger